Alert archive / Wisconsin / Tornado Warnings in 2024
Tornado Warning 12, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Apr 27, 2024, 10:24 PM CDT for Racine County, Waukesha County, Wisconsin. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2024, 10:24 PM CDT (03:24 UTC)
- Expired
- Apr 27, 2024, 10:42 PM CDT
- In force
- 18 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Racine County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 6:47 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
203
WFUS53 KMKX 280324
TORMKX
WIC101-133-280400-
/O.NEW.KMKX.TO.W.0012.240428T0324Z-240428T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
1024 PM CDT Sat Apr 27 2024
The National Weather Service in Milwaukee/Sullivan has issued a
* Tornado Warning for...
Northwestern Racine County in southeastern Wisconsin...
Southeastern Waukesha County in southeastern Wisconsin...
* Until 1100 PM CDT.
* At 1023 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Waterford North, or near Wind Lake, moving
east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
New Berlin, Muskego, Wind Lake, Vernon, Big Bend, and Waterford
North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4281 8829 4294 8830 4297 8807 4278 8807
TIME...MOT...LOC 0323Z 266DEG 26KT 4283 8824
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CMILLER4 follow-up statements
717
WWUS53 KMKX 280334
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1034 PM CDT Sat Apr 27 2024
WIC101-133-280400-
/O.CON.KMKX.TO.W.0012.000000T0000Z-240428T0400Z/
Racine WI-Waukesha WI-
1034 PM CDT Sat Apr 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH
CENTRAL RACINE AND SOUTHEASTERN WAUKESHA COUNTIES...
At 1034 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Wind Lake, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
New Berlin, Muskego, Wind Lake, Big Bend, and Waterford North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4282 8819 4295 8821 4297 8807 4282 8807
TIME...MOT...LOC 0334Z 266DEG 26KT 4284 8812
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CMILLER285
WWUS53 KMKX 280335
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1035 PM CDT Sat Apr 27 2024
WIC101-133-280400-
/O.CON.KMKX.TO.W.0012.000000T0000Z-240428T0400Z/
Racine WI-Waukesha WI-
1035 PM CDT Sat Apr 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH
CENTRAL RACINE AND SOUTHEASTERN WAUKESHA COUNTIES...
At 1035 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Wind Lake, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
New Berlin, Muskego, Wind Lake, Big Bend, and Waterford North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4280 8819 4293 8820 4297 8807 4278 8807
TIME...MOT...LOC 0335Z 266DEG 26KT 4284 8812
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
HALBACH404
WWUS53 KMKX 280339
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1039 PM CDT Sat Apr 27 2024
WIC101-280349-
/O.CAN.KMKX.TO.W.0012.000000T0000Z-240428T0400Z/
Racine WI-
1039 PM CDT Sat Apr 27 2024
...THE TORNADO WARNING FOR NORTH CENTRAL RACINE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Wisconsin.
LAT...LON 4284 8819 4285 8819 4293 8820 4297 8807
4284 8807
TIME...MOT...LOC 0339Z 258DEG 32KT 4286 8805
$$
WIC133-280400-
/O.CON.KMKX.TO.W.0012.000000T0000Z-240428T0400Z/
Waukesha WI-
1039 PM CDT Sat Apr 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN WAUKESHA COUNTY...
At 1039 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Franklin, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
New Berlin, Muskego, and Wind Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4284 8819 4285 8819 4293 8820 4297 8807
4284 8807
TIME...MOT...LOC 0339Z 258DEG 32KT 4286 8805
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
HALBACH727
WWUS53 KMKX 280342
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1042 PM CDT Sat Apr 27 2024
WIC133-280352-
/O.CAN.KMKX.TO.W.0012.000000T0000Z-240428T0400Z/
Waukesha WI-
1042 PM CDT Sat Apr 27 2024
...THE TORNADO WARNING FOR SOUTHEASTERN WAUKESHA COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Wisconsin.
LAT...LON 4284 8819 4285 8819 4293 8820 4297 8807
4284 8807
TIME...MOT...LOC 0341Z 266DEG 26KT 4286 8801
$$
HALBACHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Apr 27, 7:08 PM CDT, 3 hours 16 minutes earlier. Its key messages:
- A tornado watch has been issued for Green, Iowa, and Lafayette Counties until midnight tonight.
- A severe thunderstorm watch is in effect for most of south- central and southeastern Wisconsin until midnight tonight.
- Scattered storms are still expected to develop along a weak cold front late this afternoon and evening. A few of these storms may become severe with large hail and damaging winds, but cannot rule out a tornado or two.
- Rounds of showers and storms are expected from this evening through late Sun nt. The flash flood threat will remain low but local urban and small stream flooding is more probable.
Area forecast discussion, Apr 27, 7:08 PM CDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
708 PM CDT Sat Apr 27 2024
.KEY MESSAGES...
- A tornado watch has been issued for Green, Iowa, and Lafayette
Counties until midnight tonight.
- A severe thunderstorm watch is in effect for most of south-
central and southeastern Wisconsin until midnight tonight.
- Scattered storms are still expected to develop along a weak
cold front late this afternoon and evening. A few of these
storms may become severe with large hail and damaging winds,
but cannot rule out a tornado or two.
- Rounds of showers and storms are expected from this evening
through late Sun nt. The flash flood threat will remain low
but local urban and small stream flooding is more probable.
&&
.NEW MESOSCALE UPDATE...
Issued 655 PM CDT Sat Apr 27 2024
...SEVERE THUNDERSTORM WATCH 151 IN EFFECT FOR MOST OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN UNTIL MIDNIGHT...
In coordination with the Storm Prediction Center, a severe
thunderstorm watch has been issued for the majority of south-
central and southeastern Wisconsin not included in tornado watch
150 until midnight. The Madison and Milwaukee metro areas are
included in this watch. Scattered storms continue to develop
this evening as low level lift increases along a southeast-
sagging cold front. The lift from said boundary has allowed
updrafts to grow and maintain despite dry air in the 700-500 mb
layer & subsidence beneath a short wave ridge. Effective bulk
shear values ranging between 40-45+ knots along/southeast of the
front will support organization in additional convection that
develops, with large hail and damaging straight line wind gusts
being the main concerns. While not expected to be the primary
hazard, an isolated spin-up tornado can't be ruled out either.
Have multiple ways to receive warning information this evening,
particularly if planning to be outdoors. Be ready to move to
shelter if a warning is issued for your area.
Quigley
&&
.SHORT TERM...
Issued 345 PM CDT Sat Apr 27 2024
Tonight through Monday:
A Wind Advisory remains in effect until 4 PM CDT for east
central and far ern WI as the LLJ has been slow to exit. A
weakening trend in the pressure and wind fields is expected by
late this afternoon into the early evening.
Cumulus to cumulus congestus are lined up along and east of a
weak cold front over ern IA to sw WI and the Madison area. Brief
convection has been occurring over ern IA into nw IL early this
afternoon. Despite shortwave ridging aloft and weakening
pressure and wind fields into this evening, the CAMs and current
activity suggest convective initiation will occur along the
front from mid to late afternoon and evening. MLCAPE will range
from 1500-2000 J/kg with effective shear of 30-40 kts during
this time. The 0-3 KM hodographs remain fairly straight for any
cells on the front but some 0-1 KM clockwise turning is observed
east of the front. Thus a small tornado threat remains with
better probs for large hail and strong wind gusts. Since the
deep layer shear is parallel to the front, a broken line of
storms may seed each other resulting in greater pcpn efficiency
and a more solid line of storms. However, at this time the QLCS
threat is low as 0-3 km shear is parallel to the front and
weakening into the evening. For late evening into the overnight
it is possible an area of convection currently moving into srn
IA could clip srn WI. There would at least be a small SVR threat
with this activity as well.
The cold front will stall over far nrn IL on Sunday while low
pressure over the central Great Plains tracks to wrn IA. A broad
area of 850-700 MB warm, moist advection is expected on Sunday
with soundings closer to moist adiabatic and very minor elevated
CAPE. Most areas over srn WI will likely see some rainfall.
For Sun nt the occluded low will move toward sw MN while its
warm front will lift nwd through srn WI. Meanwhile, a shortwave
trough rotating around the large upper low will swing newd from
the srn Great Plains into the srn Great Lakes. There will be a
heavy round of convection with this feature but it may only clip
se WI. Overall the heavy rain threat and any flooding will
remain localized tnt-Sun nt.
The occluded front will then pass Mon AM while the low pressure
area tracks from se MN to wrn Lake Superior. Mild temps are
still expected with a few lingering showers possible. Another
cold front will pass in the afternoon but still just a few
showers.
Gehring
&&
.LONG TERM...
Issued 345 PM CDT Sat Apr 27 2024
Monday night through Saturday:
Westerly winds diminish Monday night as low pressure finally
departs the region. Winds then shift to become southerly and gusty
on Tuesday as a low pressure system develops in Alberta and the
northern Plains and progresses southeastward into the Upper
Midwest overnight Tuesday into Wednesday. A cold frontal feature
will sink through the region on Wednesday, leading to shower and
thunderstorm potential and westerly winds. An additional low
pressure system may develop in the central Plains and follow along
the remaining frontal boundary on Thursday, leading to additional
shower and thunderstorm chances. Generally expecting to be within
the warm sector, but a change in low pressure intensity is still
possible at this time frame and may result in cooler conditions
and less thunderstorm chances.
Model discrepancy increases going into Saturday, with GFS and
Canadian indicating low pressure progressing into Canada Saturday
morning, while the Euro keeps the system lingering and stalling
over the Great Lakes.
MH
Gehring
&&
.AVIATION...
Issued 345 PM CDT Sat Apr 27 2024
Sct-bkn035-045 cumulus and cumulus congestus this afternoon and
evening with scattered to numerous storms developing over srn
WI. The passage of a cold front late tonight will then result in
a moist enely flow and low stratus development. MVFR Cigs will
develop by early morning Sunday then fall below 1 kft for the
remainder of the day. Some fog development will also occur
during this time. Rounds of showers and storms will also
continue on Sunday.
Gehring
&&
.MARINE...
Issued 345 PM CDT Sat Apr 27 2024
Low pressure around 29.5 inches over Lake Superior will continue
to gradually weaken as it moves into Ontario this evening. Gusty
south winds are expected across Lake Michigan this afternoon,
with a few gusts approaching or reaching gale force, especially in
the northeast portion of the lake. Areas of dense fog may
redevelop this evening over the northern portion of the lake as
the winds become lighter, while dense fog may form over the
southern portion of the lake late tonight into Sunday.
Winds will then gradually shift from southwest to northerly
tonight as a cold front tracks south, but southerly winds will
continue over far southern Lake Michigan as the front stalls.
Brisk northeast winds will then prevail over central Lake Michigan
on Sunday with lighter winds in the north, and variable winds in
the south where the stalled front remains. Modest east to
southeast winds will then develop over all of the lake Sunday
night as the stalled front moves north as a warm front. Brisk east
winds, possibly reaching gale force, are expected over the
northern tip of the lake late Sunday night into Monday morning.
Breezy south winds will develop over the remainder of the lake on
Monday.
Rounds of showers and thunderstorms are expected tonight into
Monday morning. A few of these storms could produce locally gusty
winds and hail.
Gehring
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 PM
Monday.
Dense Fog Advisory...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ868 until 1 AM Sunday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Apr 27, 6:52 PM CDT, 3 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 652 PM CDT Sat Apr 27 2024 WIZ046-047-051-052-056>060-062>072-290000- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 652 PM CDT Sat Apr 27 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Scattered strong to severe thunderstorms will continue this evening. A tornado watch is in effect until midnight for Lafayette, Green, and Iowa Counties. A severe thunderstorm watch is in effect until midnight for the rest of south-central Wisconsin outside of Green Lake, Marquette, and Green Lake Counties. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Additional rounds of thunderstorms are expected Sunday and Sunday night. There is only a marginal threat for these storms to become severe. Localized heavy rain may result in urban and small stream flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times this weekend, especially this afternoon and evening. LMZ643>646-290000- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 652 PM CDT Sat Apr 27 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Small Craft Advisory is in effect for gusty southwest winds into the early evening. and building waves. Brisk northeast winds will then develop toward sunrise Sunday. Scattered thunderstorms are will continue tonight. Strong to severe thunderstorms are possible. A severe thunderstorm watch is in effect until midnight. .DAYS TWO THROUGH SEVEN...Sunday through Saturday A Small Craft Advisory continues Sunday into Monday for breezy winds and high waves. Additional rounds of thunderstorms are expected Sunday and Sunday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-290000- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 652 PM CDT Sat Apr 27 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Showers and thunderstorms are expected tonight. Some could be strong to severe. A severe thunderstorm watch is in effect until midnight over the southwestern portions of the open waters. Wind gusts may approach or reach gale force late this afternoon, especially over the northern half of the lake. Areas of dense fog may redevelop over the northern half of the lake this evening and over the southern half of the lake late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Additional rounds of thunderstorms are expected Sunday into Monday. Areas of dense fog is possible on Sunday. www.weather.gov/mkx
In the hours before
Special weather statement, Apr 27, 7:39 PM CDT, 2 hours 45 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 739 PM CDT Sat Apr 27 2024 WIZ062-063-067>069-280115- Green WI-Lafayette WI-Rock WI-Iowa WI-Dane WI- 739 PM CDT Sat Apr 27 2024 ...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAFAYETTE... NORTHERN GREEN...SOUTHEASTERN IOWA...NORTHWESTERN ROCK AND SOUTHWESTERN DANE COUNTIES THROUGH 815 PM CDT... At 739 PM CDT, Doppler radar was tracking a strong thunderstorm over Blanchardville, or 13 miles southwest of Mount Horeb, moving east at 40 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Fitchburg, Verona, Oregon, Evansville, Belleville, New Glarus, Brooklyn, Monticello, Blanchardville, Dayton, Hollandale, Attica, Paoli, and Mount Vernon. This includes U.S. Highway 18 between mile markers 78 and 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Tornado Watch remains in effect until midnight CDT for south central Wisconsin. A Severe Thunderstorm Watch remains in effect until midnight CDT for south central Wisconsin. && LAT...LON 4275 8992 4289 8994 4302 8937 4276 8931 TIME...MOT...LOC 0039Z 258DEG 33KT 4283 8984 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH CMILLER
Local storm report, Apr 27, 8:01 PM CDT, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
801 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM Hail 1 N Beaver Dam 43.48N 88.84W
04/27/2024 E0.75 Inch Dodge WI Public
&&
MGLocal storm report, Apr 27, 8:09 PM CDT, 2 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
809 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM Hail Fall River 43.39N 89.05W
04/27/2024 M1.00 Inch Columbia WI Public
Delayed report. Time estimate from Radar.
&&
TPSpecial weather statement, Apr 27, 8:35 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
835 PM CDT Sat Apr 27 2024
WIZ062-063-067>069-280230-
Green WI-Lafayette WI-Rock WI-Iowa WI-Dane WI-
835 PM CDT Sat Apr 27 2024
...STRONG THUNDERSTORMS WILL IMPACT LAFAYETTE...GREEN...IOWA...ROCK
AND DANE COUNTIES THROUGH 930 PM CDT...
At 834 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Deforest to near
Marshall to near Jefferson to Janesville to near Orfordville.
Movement was northeast at 25 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Madison, Janesville, Beloit, Sun Prairie, Fitchburg, Middleton,
Stoughton, Waunakee, Monroe, Verona, Oregon, South Beloit, McFarland,
Monona, Mount Horeb, Windsor, Milton, Edgerton, Evansville, and
Dodgeville.
This includes the following highways...
Interstate 39/90/94 between mile markers 123 and 137.
U.S. Highway 18 between mile markers 49 and 84.
U.S. Highway 12 between mile markers 249 and 273.
U.S. Highway 151 between mile markers 23 and 47, and between mile
markers 98 and 113.
Interstate 39/90 between mile markers 138 and 187.
Interstate 94 between mile markers 241 and 254.
Wisconsin Highway 26 between mile markers 6 and 13.
Interstate 43 between mile markers 0 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for south
central Wisconsin.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southeastern Wisconsin.
&&
LAT...LON 4251 9043 4294 9043 4330 8946 4328 8901
4285 8901 4284 8877 4249 8878
TIME...MOT...LOC 0134Z 246DEG 21KT 4327 8945 4321 8911 4300 8889 4266
8904 4257 8926
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
CMILLERLocal storm report, Apr 27, 9:12 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
912 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM Hail 4 NW Sheboygan 43.81N 87.74W
04/27/2024 E0.75 Inch Sheboygan WI Public
Report from mPING: Dime (0.75 in.).
&&
TPSpecial weather statement, Apr 27, 9:49 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
949 PM CDT Sat Apr 27 2024
WIZ064-065-069-070-280315-
Walworth WI-Rock WI-Waukesha WI-Jefferson WI-
949 PM CDT Sat Apr 27 2024
...A STRONG THUNDERSTORM WILL IMPACT WALWORTH...NORTHEASTERN ROCK...
SOUTHWESTERN WAUKESHA AND SOUTHEASTERN JEFFERSON COUNTIES THROUGH
1015 PM CDT...
At 949 PM CDT, Doppler radar was tracking a strong thunderstorm near
Palmyra, or 7 miles north of Elkhorn, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Whitewater, Fort Atkinson, Elkhorn, Delavan, Mukwonago, East Troy,
Wales, Ottawa, North Prairie, Palmyra, Potter Lake, Bohners Lake,
Burlington, Richmond, Springfield, Rome, La Grange, Eagle, Hebron,
and Honey Creek.
This includes the following highways...
U.S. Highway 12 between mile markers 320 and 326.
Interstate 43 between mile markers 21 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southeastern Wisconsin.
&&
LAT...LON 4264 8892 4297 8882 4302 8829 4284 8829
4284 8831 4261 8830
TIME...MOT...LOC 0249Z 267DEG 32KT 4278 8859
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CMILLERThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:06 PM CDT | Special Weather Statement | MKX | Sheboygan | 39 min |
| Apr 27, 7:10 PM CDT | Special Weather Statement | MKX | Sauk | 35 min |
| Apr 27, 7:17 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 58 min |
| Apr 27, 7:22 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 24 min |
| Apr 27, 7:39 PM CDT | Special Weather Statement | MKX | Green | 36 min |
| Apr 27, 8:04 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 26 min |
| Apr 27, 8:10 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Washington | 28 min |
| Apr 27, 8:14 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 21 min |
| Apr 27, 8:22 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 9 min |
| Apr 27, 8:35 PM CDT | Special Weather Statement | MKX | Dane, Green, Iowa, Lafayette, Rock | 55 min |
| Apr 27, 9:49 PM CDT | Special Weather Statement | MKX | Walworth, Waukesha | 26 min |
| Apr 27, 10:01 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha | 74 min |
| Apr 27, 10:20 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Apr 27, 10:33 PM CDT | Tornado Warning | MKX | Waukesha | 10 min |
| Apr 28, 2:45 PM CDT | Marine Dense Fog Advisory | MKX | 9 hr |
Nearby
Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.